Bulletin of the American Mathematical Society

Classification of automorphisms of hyperfinite factors of type ${\text{II}}_1$ and ${\text{II}}_\infty$ and application to type ${\text{III}}$ factors

A. Connes

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1090-1092.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537419

Mathematical Reviews number (MathSciNet)
MR0388117

Zentralblatt MATH identifier
0342.46051

Subjects
Primary: 46L10: General theory of von Neumann algebras

Citation

Connes, A. Classification of automorphisms of hyperfinite factors of type ${\text{II}}_1$ and ${\text{II}}_\infty$ and application to type ${\text{III}}$ factors. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1090--1092. https://projecteuclid.org/euclid.bams/1183537419


Export citation

References

  • 1. A. Connes and W. Krieger, Outer conjugacy of noncommutative Bernouilli shifts (to appear).
  • 2. A. Connes and W. Krieger, Une classification des facteurs de type III, Ann. Sci. École Norm Sup. (4) 6 (1973), 133-252.
  • 3. A. Connes and W. Krieger, On hyperfinite factors of type IIIo and Krieger's factors, J. Functional Analysis (to appear).
  • 4. A. Connes and W. Krieger, A factor not antiisomorphic to itself, Bull. London Math. Soc. (to appear).
  • 5. A. Connes and W. Krieger, Periodic automorphisms of the II1 hyperfinite factor, Queen's preprint, 1974-25.
  • 6. A. Connes, P. Ghez, R. Lima, D. Testard and E. J. Woods, Review of Crossed products of von Neumann algebras (paper of Golodets).